Rendiconti dell’Istituto di Matematica dell’Università di Trieste: an International Journal of Mathematics vol.52 (2020), 1st and 2nd Issue : [34] Collection home page

CONTENTS / SOMMARIO


1st ISSUE

Foreword

Preface

Gjata Oltiana, Zanolin Fabio

Complicated dynamics in a model of charged particles

Amann Herbert

Population dynamics in hostile neighborhoods

Shibata Tetsutaro

Global structure of bifurcation curves related to inverse bifurcation problems

Yamada Yoshio

Asymptotic properties of a free boundary problem for a reaction-di usion equation with multi-stable nonlinearity

Cintra W., Morales-Rodrigo C., Suarez A.

Non-standard bifurcation approach to nonlinear elliptic problems

Hieber Matthias, Nguyen Thieu Huy

Stability and periodicity of solutions to the Oldroyd-B model on exterior domains

Nagai Tetsutaka, Yamada Tetsuya

Boundedness of solutions to the Cauchy problem for an attraction-repulsion chemotaxis system in two-dimensional space

Hsu Sze-bi, Jiang Jifa

A spatiotemporal model of drug resistance in bacteria with mutations

Cano-Casanova Santiago

Influence of the spatial heterogeneities in the existence of positive solutions logistic BVPs with sublinear mixed boundary conditions

Montecchiari Piero, Rabinowitz Paul H.

A note on a class of double well potential problems

Kaufmann U., Ramos Quoirin H., Umezu K.

Past and recent contributions to indefinite sublinear elliptic problems

Véron Laurent

Nonlinear boundary value problems relative to the one dimensional heat equation

Ahmad Shair, Le Dung

Existence of attractors when diffusion and reaction have polynomial growth

Tellini Andrea

Numerical global bifurcation diagrams for a superlinear indefinite problem with a parameter appearing in the domain

Molina-Meyer Marcela, Prieto Medina Frank Richard

A collocation-spectral method to solve the bi-dimensional degenerate diffusive logistic equation with spatial heterogeneities in circular domain

 

2nd ISSUE

Foreword

Preface

Petronio Carlo

Realizations of certain odd-degree surface branch data

Wang Chao

Half-unknotted 2-orbifolds in orientable spherical 3-orbifolds

Benedetti Riccardo

Connectivity results for surface branched ideal triangulations

Casali Maria Rita, Cristofori Paola, Gagliardi Carlo

Crystallizations of compact 4-manifolds minimizing combinatorially de ned PL-invariants

Los Jérôme, Paoluzzi Luisa, Salgueiro António

Non-isometric hyperbolic 3-orbifolds with the same topological type and volume

Mednykh Alexander, Mednykh, Ilya

Two Moore's theorems for graphs

Aimi Shunsuke, Lee Donghi, Sakai Shunsuke, Sakuma Makoto

Classifiation of parabolic generating pairs of Kleinian groups with two parabolic generators

Wang Chao, Wang Shicheng, Zhang Yimu, Zimmermann Bruno

Finite group actions on the genus-2 surface, geometric generators and extendability

Mecchia Mattia, Seppi Andrea

On the diffeomorphism type of Seifert fibered spherical 3-orbifolds

Egorov Andrey, Vesnin Andrei

Volume estimates for right-angled hyperbolic polyhedra

Nadi Parvaneh, Varbaro Matteo

Canonical Cohen-Macaulay property and Lyubeznik numbers under Gröbner deformations

Alessandrini Giovanni

A small collection of open problems

Zimmermann Bruno P.

Tetrahedral Coxeter groups, large group-actions on 3-manifolds and equivariant Heegaard splittings

Ballico Edoardo

Tensor decompositions in rank +1 

Browse
Collection's Items (Sorted by Submit Date in Descending order): 1 to 20 of 34
PreviewIssue DateTitleAuthor(s)
preface_RIMUT52_2ND_isssue.pdf.jpg2020Preface
foreword_RIMUT52_2ND_isssue.pdf.jpg2020ForewordFONDA, ALESSANDRO ; MEZZETTI, EMILIA ; OMARI, PIERPAOLO 
preface_RIMUT52_1ST_issue.pdf.jpg2020Preface
foreword_RIMUT52_1ST_issue.pdf.jpg2020ForewordFONDA, ALESSANDRO ; MEZZETTI, EMILIA ; OMARI, PIERPAOLO 
2020Finite group actions on the genus-2 surface, geometric generators and extendabilityWang, Chao; Wang, Shicheng; Zhang, Yimu; Zimmermann, Bruno
2020Volume estimates for right-angled hyperbolic polyhedraEgorov, Andrey; Vesnin, Andrei
2020Tensor decompositions in rank +1Ballico, Edoardo
2020Tetrahedral Coxeter groups, large group-actions on 3-manifolds and equivariant Heegaard splittingsZimmermann, Bruno P.
2020A small collection of open problemsAlessandrini, Giovanni
A5_Kaufman.pdf.jpg2020Past and recent contributions to indefinite sublinear elliptic problemsKaufmann, U.; Ramos Quoirin, H.; Umezu, K.
2020Existence of attractors when diffusion and reaction have polynomial growthAhmad, Shair; Le, Dung
2020Nonlinear boundary value problems relative to the one dimensional heat equationVéron, Laurent
2020A collocation-spectral method to solve the bi-dimensional degenerate diffusive logistic equation with spatial heterogeneities in circular domainMolina-Meyer, Marcela; Prieto Medina, Frank Richard
2020On the diffeomorphism type of Seifert fibered spherical 3-orbifoldsMecchia, Mattia; Seppi, Andrea
2020A note on a class of double well potential problemsMontecchiari, Piero; Rabinowitz, Paul H.
2020Classifiation of parabolic generating pairs of Kleinian groups with two parabolic generatorsAimi, Shunsuke; Lee, Donghi; Sakai, Shunsuke; Sakuma, Makoto
2020Numerical global bifurcation diagrams for a superlinear indefinite problem with a parameter appearing in the domainTellini, Andrea
2020Two Moore's theorems for graphsMednykh, Alexander; Mednykh; Ilya
2020Influence of the spatial heterogeneities in the existence of positive solutions logistic BVPs with sublinear mixed boundary conditionsCano-Casanova, Santiago
RIMUT52_1ST_issue.pdf.jpg2020Rendiconti dell’Istituto di matematica dell’Università di Trieste. An International Journal of Mathematics. Vol. 52 (2020), 1st and 2nd Issue
Collection's Items (Sorted by Submit Date in Descending order): 1 to 20 of 34
Subscribe to this collection to receive daily e-mail notification of new additions RSS Feed RSS Feed RSS Feed